Diovan Side Effects

Side effects and experiences with Diovan by users like you. Post Yours Now.
  1. link Kimq
    Diovan humalog insulin, cause weight gain, mood swings, alternative remedies, muscle aches
    I've been on Diovan for about 9 months and I have all of the side effects everyone else here has mentioned! Weight gain, bloating, fatigue, mood swings, extreme muscle aches- especially in my lower back and legs, hunger, and more! These Drs. are sooo - 61% more...
    Kimq- over a year ago - 7 Replies - in Diovan
  2. link Flossie
    OMG yes I have all those symptoms and more. I have all of a sudden low blood sugar. I have gained 25 pounds in two months and my blood pressure keeps going up according to the doctors. Isn't Diovan suppose to lower it ? I sure would like to know if a - 56% more...
    Flossie- over a year ago
  3. link Lovesbaseball
    I have been on Diovan for 3 years now and I have gone from 140lbs to 170 lbs. I could starve myself and run a marathon and I still won't lsoe a pound. I am calling my doc today to see about getting me off of this stuff. Good Luck and keep in touch.
    Lovesbaseball- over a year ago
  4. link Kimq
    Hello tnsunflower#1999! How are you feeling? Hope you are feeling better. Would you like to keep in touch with me about how we are doing on or off the Diovan? I see my Dr. tomorrow and I'm going to give him the "What for" about this poison! - 17% more...
    Kimq- over a year ago
  5. link Tnsunflower
    Hi, was reading your post as I have been doing some research to try and find out what is really wrong with me. In Sept.23, 2004 "3 years ago today"I had a stent put in my heart, quit smoking, started walking to keep from gaining weight, and - 82% more...
    Tnsunflower- over a year ago
  6. link Flossie
    Diovan low blood sugar, cramps in legs, reply, dizzness, endocrinologist
    I have been on Diovan for about two years now . The side effects are cramps in legs, restless, tired all the time, dizzness, weakness, sweating and the last thing I've been experiencing is low blood sugar. None of the doctors or endocrinologist can t - 46% more...
    Flossie- over a year ago - 1 Reply - in Diovan
  7. link Garrettgla
    abrupt diovan withdrawal
    what is your advice for the rate at which i should end my treatment with diovan? is it ok to just abruptly stop? shoud i taper off? im on 160mg once a day. thanks
    Garrettgla- over a year ago - 4 Replies - in Diovan
  8. link Carolt07
    Weight gain and gaining
    Switched from 160 Diovan HCT to 320 Diovan because of bloating. BP still high. Switched to Exforge Diovan/calcium chanel blocker combo. Still gaining and tired. Could it be the Diovan? Been on Diovan for 12 years and have been gaining for that long. - 21% more...
    Carolt07- over a year ago - in Diovan
  9. link Carolt07
    Weight gain and gaining
    Switched from 160 Diovan HCT to 320 Diovan because of bloating. BP still high. Switched to Exfoge Diovan/calcium chanel blocker combo. Still gaining and tired. Could it be the Diovan? Been on Diovan for 12 years and have been gaining for that long. B - 21% more...
    Carolt07- over a year ago - in Diovan
  10. link Leonorim
    Diovan kidney function, medication, pcp, crap, protocol
    I just started taking Diovan 160mg 7 days ago and feel like crap. After doing research on the drug found that your PCP should test your kidney function prior to putting you on the medication, which mine didn't. Disturbing isn't it. We go to the docto - 42% more...
    Leonorim- over a year ago - in Diovan
  11. link Rherrington
    allergic reaction
    Are there ingredients in Diovan that can cause an allergic reaction?
    Rherrington- over a year ago - 1 Reply - in Diovan
  12. link Sassyjones76
    Diovan headaches dizzy, taking a shower, bloating, blood pressure, depressing
    Have been on Diovan for only afew week.Things are already bad can't get up all I want to do is sleep.Taking a shower has become a chore.My blood pressure has dropped but I'm missing out on life .Headaches,dizzy,fatigue,bloating and depressing has tak - 5% more...
    Sassyjones76- over a year ago - in Diovan
  13. link Marky
    Diovan sore nipples, dry eyes, definately, diovan, intense fatigue
    since taking diovan, 2 weeks 80 mg Bp has dropped, but delveloped swollen sore nipples, and dry eyes, this is not a good thing. will definately stop taking it.
    Marky- over a year ago - 1 Reply - in Diovan
  14. link Dbaacke
    Diovan breast tenderness, dry eye, dry eyes, painfull, nipples
    Have been Diovan for a month now and am experiencing dry eye and breast tenderness. Does anyone else have these problems?
    Dbaacke- over a year ago - 1 Reply - in Diovan
  15. link Marky
    yes developed painfull nipples, swollen and hard, and dry eyes feels like my vision is always blurred. great for BP! horrible side effects!!! Someone should nitify the FDA
    Marky- over a year ago
  16. link Sdees1
    Diovan anemic, i am so tired, back tomorrow, weight gain, insomnia
    Fatigue, insomnia, weight gain and have had two teeth break off. The worst thing is that I am so tired all the time. All I can do is make myself get off of the couch to do normal house work. Was told by Dr. that I was so tired because I am anemic. De - 48% more...
    Sdees1- over a year ago - 1 Reply - in Diovan
  17. link Wzdozit
    Diovan=lower backache{ kidneys affected} fatigue,weight gain. It is horrible and it is a money thing! Get off of it pronto.
    Wzdozit- over a year ago
  18. link Samiams
    Diovan unexplained weight gain, brittle teeth, elliptical machine, lotensin, itchy skin
    I started taking Diovan about 9 years ago. At the time my doctor prescribed it because the medicine I had been on (Lotensin) was causing me to hack and cough (which was keeping me up all night long). I started out at 80mg & then 3 years ago my bp - 76% more...
    Samiams- over a year ago - 3 Replies - in Diovan
  19. link Pillster
    I was put on diovan 160mg 2 months ago, my BP has gone up?? it is now 150/97 with resting heart rate of 115, I feel good but have serious concerns about this med
    Pillster- over a year ago
  20. link Sp1956
    I was Dx with Diabetes in late march07 and was put on lisinopril in addition to Metformin (diabetic drug) after 3 months or so of trail and error and recently the dr giving me a lisinopril with HCTZ there is no doubt that whether the dr agrees or not - 48% more...
    Sp1956- over a year ago
  21. link Alford
    Diovan kyolic garlic, garlic powder, benefits of garlic, blood pressure, pharmaceutical companies
    I have been on Diovan (320 mgms) for two years. It has reduced my blood pressure moderately but not nearly enough. Then I heard about the benefits of garlic in controling blood pressure. For the past year I have been taking Kyolic garlic powder in ca - 67% more...
    Alford- over a year ago - in Diovan
  22. link Gensher
    Diovan and lower back pain
    I have been taking Diovan for a couple of months and about a month ago I thought I'd put my lower back out but it has just gotten worse with time. I can hardly walk in the morning could this be from the Diovan? Thanks
    Gensher- over a year ago - in Diovan
  23. link Widata
    Diovan lisonpril, weight gain, insomnia, cough, stairs
    I was on Lisonpril for three months, then switched to Diovan due to the cough caused by Lisonpril...but at least I could read that side effect in the prescription warning. There was no warning of weight gain with my current prescription of 1/2 pill a - 69% more...
    Widata- over a year ago - in Diovan
  24. link Makarov9b
    Diovan diovan hct 160, diovan, lisonpril, salt intake, flatulence
    after starting Diovan HCT 160 mg. it reduced my bp from over 150/90 to around 120/76- this went on for about a month, but now my bp keeps creeping up again to over 138/85 or 145/88, etc. But I have no side effects. why is that?
    Makarov9b- over a year ago - 1 Reply - in Diovan
  25. link Widata
    I was on Lisonpril for 3months with a cough that wouldn't go away. Switched to 180mg of Diovan which I only take at bedtime. I get a bit of flatulence soon after eating and went from 134 lbs to 150 lbs since being on Diovan for three months. I read t - 60% more...
    Widata- over a year ago
  26. link Peggyart
    Diovan energy level, lying in bed, lisinop, something simple, two a day
    I started taking Diovan after trouble with Lisinop (bad cough!) and Hydrochlorozide (didn't work). At first I took one tab a day, but after a month, my BP was not low enough to keep my Dr. happy, so dosage was increased to two a day. I became so exha - 70% more...
    Peggyart- over a year ago - 2 Replies - in Diovan
  27. link Bluecanada
    Back pain bowl obstruction cramps in my legs my thumb on my left hand, cant sleep weight game hair loss, thank God my blood preasure is down noe of this would be worth it. my Doctor said it wasnt the Diavan it was roomatism artheritis all the other t - 66% more...
    Bluecanada- over a year ago
  28. link Gwennie20901
    Diovan gain muscle, bloating, weight gain, insomnia, fatigue
    Since taking Diovan for a year I have experienced extreme bloating, weight gain, muscle camps and tingling, nausea, fatigue and insomnia. My doctor says I complain lot.
    Gwennie20901- over a year ago - 1 Reply - in Diovan
  29. link Marroyo
    SINCE I STARTED TAKING DIOVAN 160 MG I STARTED HAVING TINGLING IN MY MOUTH AND HANDS FOR 5 MONTHS AND SOME FATIGUE AND BACKACHE.I DIDNT REALIZE THAT THIS COULD BE A SIDE EFFECT TO THIS MEDICINE UNTIL I WENT TO SEE A BACK DR HE TOLD ME THAT MAYBE THES - 15% more...
    Marroyo- over a year ago